Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes a sebaceous cyst at the back of the knee?

Answered by
Dr.
Dr. Praveen Tayal

Orthopaedic Surgeon

Practicing since :1994

Answered : 11380 Questions

default
Posted on Tue, 14 Mar 2017 in Back Pain
Question: Had a seb cyst removed on the inside of my knee and the area is healing nicely but now I have a squishy feeling down the inside of my shin and my ankle is a little swollen on the inside of foot. When I press on my on the inside of my shin it leave a little indention but goes away in a few seconds. What could that be and what specialist would I need to see or will it go away over time.
doctor
Answered by Dr. Praveen Tayal 57 minutes later
Brief Answer:
It will gradually decrease.

Detailed Answer:
Hello,
Thanks for posting your query.
The squishy stuff inside of shin can be the inflammatory fluid leaking inside. It happens in case of infected cyst. The swelling near ankle is also due to collection of fluid. it is best to keep the leg raised on two pillows while resting for the swelling to decrease. Do continue with the antibiotic and anti inflammatory. it will take 1-2 weeks for the swelling to go down completely.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Praveen Tayal 35 minutes later
I have completed my rounds of antibiotics do I need the doc to prescribe me another round and I have also been taking ibuprofen too as my anti inflammatory every four to six hours and propping my leg up when not working. Any information will be greatly appreciated.
doctor
Answered by Dr. Praveen Tayal 8 hours later
Brief Answer:
Get it examined for infection.

Detailed Answer:
Hello.
Thanks for writing again.
If you have completed one round of antibiotics then it is best to get it examined to check if the signs of infection are present or not. it can be a non infective reactive fluid only that will subside gradually. taking enzymes like Trypsin- chymotrypsin can help to reduce the swelling.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

Recent questions on  Ibuprofen

doctor1 MD

I have a reacurrent disc problem L4 L5 pain down my left buttock and calf pain and muscle spasm. This my third episode in 2 years I feel I manage this well most of the time. But this time im very dizzy especially on getting up out of bed for about a hour or so. I have been taking DF118 and ibuprofen.

doctor1 MD

Hello I had my cesarean done on 29th of May 2014 was admitted in hospital for about 9days as my baby was receiving antibiotics,after 9days of discharged after 5days I suddenly got severe gastric pain with vomiting then went to emergency where they admitted me and my all the blood tests were done every blood test result was normal except lft all lft was normal except alt which was 560,after my delivery they gave coamixiclav for 15 days,paracetamol every 4hrly ibuprofen every 8hrly when they saw alt 560 then they gave me NAC after that my alt level was declined to 176 and now they put me on weekly blood tests I wanted to know about what is the reason behind is my liver is working normal?should I have to care anything in diet?and one more thing my ultrasound of liver was all normal kindly reply thanks.

doctor1 MD

My son had a flu vaccination on Jan. 20th and has had multiple symptoms since then. He has had eye twitching, shortness of breath, tightness in the chest, headaches, dizziness (disoriented feeling), ringing in the ears (only once), blurry vision, and muscle soreness. This is just over 4 weeks from the time of the vaccination and after a round of z-Pack, and zyrtec, and aleave, or Tylenol for the muscle soreness and headaches, he is improving, however, he still begins feeling sort of bad around 9:30pm and the disorientation comes back. Also, the eye twitching still comes and goes. We feel he is having side effects from the flu vaccination and were also wondering if Guillain Barre Syndrome might be a factor here. If so, we don t think it is a severe case. Wondering how long his symptoms might continue and is there anything we should be doing that might help other than the ibuprofen or aleave for muscle soreness?

doctor1 MD

I have had throat irritation for over a year. I started with family doctor and after many blood tests that came back negative, he referred me to ENT. ENT ran blood tests and checked out throat, but all negative. Had ct scan of throat and came back with severe stenosis. Prescribed ibuprofen but nothing helped throat issue. ENT was after around 6 to 8 months after issue started. ENT then referred me to neurologist. At first just to check throat issue, but he had no recommendation. Then I started having fasisculations and I started to be concerned that this could be als. I went back to neurologist and he tested my reflexes and strength and both were fine. He said I could rule out als by taking an emg so I decided to do that because of my paranoia. He said I have an abnormality in one calf, but the rest of the test was ok. I am loosing sleep over als possibility and I don t feel I am getting good answer from neurologist. Both of my legs and feet have fasisculations, occasionally get in other areas, arms, buttocks, etc. I don t seem to have any weakness. Any advice

doctor1 MD

I am 14 weeks pregnant with twins. For the past 3 days am having severe shooting pain in my arms and shoulders. It started with left hand now moved to right hand. Even my right knee, ankle and thighs have started to pain. I have applied pain...

doctor1 MD

I'm 27 year old female from past few days I have got joint pains . especially while climbing up and down the stairs along with the cracking sound. went to orthopedician they suggested couple of tests related to auto immune arthiritis, results are...

doctor1 MD

My left testicle has been giving me slight pain and discomfort for around a week now. Especially when I lay on my side to go to sleep, it floats substantially in front of my right testicle. When I m standing it is more elevated than my right, and...